Alert archive / California / River Flood Warnings in 2016
River Flood Warning 7, NWS Sacramento, CA
NWS Sacramento, CA issued this river flood warning at Dec 16, 2016, 2:53 PM PST for Butte County, Glenn County, California. It took effect at Dec 16, 2016, 8:00 PM PST. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 16, 2016, 2:53 PM PST (22:53 UTC)
- In effect from
- Dec 16, 2016, 8:00 PM PST
- Expired
- Dec 17, 2016, 1:00 PM PST
- In force
- 17 hr
- Issued by
- NWS Sacramento, CA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Butte County, CA, Glenn County, CA
The radar
The Beale AFB radar (KBBX), 36 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sacramento River at Ord Ferry (ORFC1).
- Action stage
- 110 ft
- Minor stage
- 114 ft
- Moderate stage
- 121.7 ft
- Major stage
- 124.8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
420
WGUS46 KSTO 162253
FLWUSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
253 PM PST FRI DEC 16 2016
...The National Weather Service in Sacramento has issued a Flood
Warning for the following rivers in California...
Sacramento River At Ord Ferry
.Ord Ferry is now expected to go briefly above flood stage tonight.
Stages have crested at Tehama Bridge and Vina Woodson Bridge and river
levels are expected to fall through this evening and tomorrow
morning. Colusa and Tisdale Weir overflow continues thorugh Sunday, and
overflow begins late this evening at Moulton Weir.
Forecasts are based on present and forecasted meteorological and
hydrologic conditions at time of issuance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Unlisted forecast points are expected to remain below monitor stage.
All those affected by river conditions should remain alert for rapid
changes and for possible forecast revisions.
For more hydrologic information and stage definitions refer to the
following web site: http://www.wrh.noaa.gov/sto/hydro_data.php
The next statement will be issued tonight, Friday December 16th at 9 p.m. PST.
&&
CAC103-180053-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/BDBC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
253 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River Above Bend Bridge.
* At 1:45 PM Friday the stage was 14.0 feet.
* No flooding is currently forecast.
* forecast to recede to near 7.5 ft tomorrow afternoon.
* Flood stage 27.0 ft
* Monitor stage 22.0 ft
&&
LAT...LON 4040 12229 4038 12208 4022 12208 4024 12230
$$
CAC103-162323-
/O.CAN.KSTO.FL.W.0003.000000T0000Z-161217T1400Z/
/TEHC1.1.ER.161216T0600Z.161216T1500Z.161216T2204Z.NO/
253 PM PST FRI DEC 16 2016
* At 2:00 PM Friday the stage was 213.1 feet.
* forecast to fall below monitor stage of 210.0 ft this evening then
forecast to recede to near 204.5 ft near tomorrow noon then
forecast to fluctuate near 204.5 ft thru tomorrow afternoon.
* Flood stage 213.0 ft
* Monitor stage 210.0 ft
* Impact...Near 210.0 feet, Water into rv park on east side of river.
Tires of trailers get wet.
&&
LAT...LON 4009 12228 4010 12205 3996 12199 3994 12221
$$
CAC103-162323-
/O.CAN.KSTO.FL.W.0005.000000T0000Z-161217T1400Z/
/VWBC1.1.ER.161216T1117Z.161216T1745Z.161216T2209Z.NO/
253 PM PST FRI DEC 16 2016
* At 1:45 PM Friday the stage was 183.4 feet.
* forecast to fall below monitor stage of 180.0 ft this evening then
forecast to recede to near 171.5 ft tomorrow afternoon.
* Flood stage 183.0 ft
* Monitor stage 180.0 ft
&&
LAT...LON 3996 12221 3999 12201 3982 12196 3981 12216
$$
CAC007-021-180052-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/HAMC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
253 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River Near Hamilton City.
* At 1:45 PM Friday the stage was 145.3 feet.
* No flooding is currently forecast.
* forecast to fall below monitor stage of 143.0 ft late this evening
then forecast to recede to near 135.0 ft tomorrow afternoon.
* Flood stage 148.0 ft
* Monitor stage 143.0 ft
* Impact...Near 138.5 feet, West Sacramento Avenue and River Road
north of Big Chico Creek flood 1.5 hours after the Hamilton City
gage reaches 138.5-138.8 feet.
&&
LAT...LON 3982 12213 3981 12194 3968 12186 3967 12208
$$
CAC007-021-172100-
/O.NEW.KSTO.FL.W.0007.161217T0400Z-161217T2100Z/
/ORFC1.1.ER.161217T0400Z.161217T0400Z.161217T0700Z.NO/
253 PM PST FRI DEC 16 2016
The National Weather Service in Sacramento has issued a
* Flood Warning for
The Sacramento River At Ord Ferry.
* FROM THIS EVENING TO SATURDAY AFTERNOON...Or until the warning is
cancelled.
* At 1:45 PM Friday the stage was 112.8 feet.
* Minor flooding is forecast.
* expected to rise above flood stage of 114.0 ft late this evening
then forecast to fluctuate near 114.0 ft thru near this midnight
then forecast to fall below flood stage of 114.0 ft near friday
noon then forecast to fall below monitor stage of 110.0 ft late
tomorrow morning then forecast to recede to near 105.0 ft tomorrow
afternoon.
* Flood stage 114.0 ft
* Monitor stage 110.0 ft
* Impact...Near 114.0 feet, Designated flood stage. Design overflow
level for M&T, 3Bs and Goose Lake flood control facilities to
divert flood flows into Butte Basin. M&T overflows close River Road
from Ord Ferry Road to Chico Road. Ord Ferry Road is already
closed.
* Impact...Near 110.5 feet, Head cuts in 3Bs silt weir start overflow
into Butte Basin, flooding dips on Ord Ferry Road west of River
Road. Persistent flows at or above this level increase flooding in
Butte Basin. Ord Ferry Road and additional roads in Glenn and
Colusa counties are closed due to flooding.
&&
LAT...LON 3971 12211 3971 12189 3955 12185 3953 12206
$$
CAC011-101-180052-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/CLSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
253 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River At Moulton Weir.
* At 1:45 PM Friday the stage was 74.7 feet.
* No flooding is currently forecast.
* forecast to begin overflow late this evening then overflow depth at
weir increasing to 1.3 ft late tomorrow morning then overflow to
remain near depth of 1.2 ft thru tomorrow afternoon.
* Flood stage 84.4 ft
* Monitor stage 76.8 ft
* Impact...Near 76.8 feet, Moulton Weir crest elevation. Overflow
begins into butte sink. River Road is flooded and closed.
&&
LAT...LON 3938 12204 3936 12184 3927 12188 3917 12187
3921 12206
$$
CAC011-101-180052-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/CLAC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
253 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River At Colusa Weir.
* At 2:00 PM Friday the stage was 65.4 feet.
* No flooding is currently forecast.
* present overflow depth is about 3.6 ft then overflow depth at weir
increasing to 5.1 ft tomorrow morning then overflow depth at weir
decreasing to 1.9 ft sunday afternoon.
* Flood stage 71.0 ft
* Monitor stage 61.8 ft
* Impact...Near 61.8 feet, Colusa Weir crest elevation. Overflow
begins into the Sutter Bypass.
&&
LAT...LON 3929 12202 3930 12186 3914 12179 3913 12196
$$
CAC011-101-180052-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/CLUC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
253 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River At Colusa Bridge.
* At 1:45 PM Friday the stage was 63.7 feet.
* No flooding is currently forecast.
* forecast to rise to near 66.0 ft near tomorrow noon then forecast
to fall below monitor stage of 63.0 ft near sunday noon then
forecast to recede to near 62.0 ft sunday afternoon.
* Flood stage 70.0 ft
* Monitor stage 63.0 ft
* Impact...Near 65.0 feet, Water moves into the parking lot of Lovees
Landing. Lovees Landing is a trailer park on the river inside the
levee.
&&
LAT...LON 3923 12214 3922 12188 3907 12180 3905 12196
3922 12204
$$
CAC011-101-180052-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/TISC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
253 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River At Tisdale Weir.
* At 2:15 PM Friday the stage was 47.7 feet.
* No flooding is currently forecast.
* present overflow depth is about 2.2 ft then overflow depth at weir
increasing to 3.3 ft tomorrow evening then overflow depth at weir
decreasing to 2.6 ft sunday afternoon.
* Flood stage 53.0 ft
* Monitor stage 45.5 ft
* Impact...Near 45.5 feet, Tisdale Weir crest elevation. Overflow
begins into the Tisdale Bypass. This water eventually ends up in
the Sutter Bypass.
&&
LAT...LON 3916 12193 3906 12173 3891 12162 3893 12193
$$1 follow-up statement
402
WGUS86 KSTO 170336
FLSUSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
736 PM PST FRI DEC 16 2016
...The Flood Warning is cancelled for the following rivers in
California...
Sacramento River At Ord Ferry
.Flooding has stopped at Ord Ferry, But rivers are still running high
due to recent heavy rains.The weirs along the Uppper Sacramento River
are over flowing at a rapid pace.
Forecasts are based on present and forecasted meteorological and
hydrologic conditions at time of issuance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Unlisted forecast points are expected to remain below monitor stage.
All those affected by river conditions should remain alert for rapid
changes and for possible forecast revisions.
For more hydrologic information and stage definitions refer to the
following web site: http://www.wrh.noaa.gov/sto/hydro_data.php
The next statement will be issued Saturday December 17, 2016 at 9 AM local.
&&
CAC103-180536-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/BDBC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
736 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River Above Bend Bridge.
* At 6:45 PM Friday the stage was 11.3 feet.
* forecast to recede to near 7.0 ft tomorrow evening then forecast to
fluctuate near 7.0 ft thru tomorrow evening.
* Flood stage 27.0 ft
* Monitor stage 22.0 ft
&&
LAT...LON 4040 12229 4038 12208 4022 12208 4024 12230
$$
CAC103-180536-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/TEHC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
736 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River At Tehama Bridge.
* At 7:00 PM Friday the stage was 209.6 feet.
* forecast to recede to near 204.0 ft tomorrow evening.
* Flood stage 213.0 ft
* Monitor stage 210.0 ft
&&
LAT...LON 4009 12228 4010 12205 3996 12199 3994 12221
$$
CAC103-180535-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/VWBC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
736 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River At Vina Woodson Bridge.
* At 6:45 PM Friday the stage was 180.5 feet.
* forecast to recede to near 173.0 ft tomorrow evening.
* Flood stage 183.0 ft
* Monitor stage 180.0 ft
&&
LAT...LON 3996 12221 3999 12201 3982 12196 3981 12216
$$
CAC007-021-180535-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/HAMC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
736 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River Near Hamilton City.
* At 6:45 PM Friday the stage was 145.2 feet.
* forecast to fall below monitor stage of 143.0 ft near this midnight
then forecast to recede to near 136.0 ft tomorrow evening.
* Flood stage 148.0 ft
* Monitor stage 143.0 ft
* Impact...Near 138.5 feet, West Sacramento Avenue and River Road
north of Big Chico Creek flood 1.5 hours after the Hamilton City
gage reaches 138.5-138.8 feet.
&&
LAT...LON 3982 12213 3981 12194 3968 12186 3967 12208
$$
CAC007-021-170406-
/O.CAN.KSTO.FL.W.0007.000000T0000Z-161217T2100Z/
/ORFC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
736 PM PST FRI DEC 16 2016
The Flood Warning is cancelled for
The Sacramento River At Ord Ferry.
* At 6:45 PM Friday the stage was 113.5 feet.
* forecast to fluctuate near 114.0 ft thru early tomorrow morning
then forecast to fall below monitor stage of 110.0 ft near tomorrow
noon then forecast to recede to near 106.0 ft tomorrow evening.
* Flood stage 114.0 ft
* Monitor stage 110.0 ft
* Impact...Near 114.0 feet, Designated flood stage. Design overflow
level for M&T, 3Bs and Goose Lake flood control facilities to
divert flood flows into Butte Basin. M&T overflows close River Road
from Ord Ferry Road to Chico Road. Ord Ferry Road is already
closed.
* Impact...Near 110.5 feet, Head cuts in 3Bs silt weir start overflow
into Butte Basin, flooding dips on Ord Ferry Road west of River
Road. Persistent flows at or above this level increase flooding in
Butte Basin. Ord Ferry Road and additional roads in Glenn and
Colusa counties are closed due to flooding.
&&
LAT...LON 3971 12211 3971 12189 3955 12185 3953 12206
$$
CAC011-101-180535-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/CLSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
736 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River At Moulton Weir.
* At 6:45 PM Friday the stage was 74.7 feet.
* forecast to begin overflow then overflow depth at weir increasing
to 1.2 ft late tomorrow morning then overflow depth at weir
decreasing to 0.9 ft tomorrow evening.
* Flood stage 84.4 ft
* Monitor stage 76.8 ft
* Impact...Near 76.8 feet, Moulton Weir crest elevation. Overflow
begins into butte sink. River Road is flooded and closed.
&&
LAT...LON 3938 12204 3936 12184 3927 12188 3917 12187
3921 12206
$$
CAC011-101-180535-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/CLAC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
736 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River At Colusa Weir.
* At 7:00 PM Friday the stage was 66.2 feet.
* present overflow depth is about 4.4 ft then overflow depth at weir
increasing to 5.2 ft late tomorrow morning then overflow depth at
weir decreasing to 2.5 ft sunday evening.
* Flood stage 71.0 ft
* Monitor stage 61.8 ft
* Impact...Near 61.8 feet, Colusa Weir crest elevation. Overflow
begins into the Sutter Bypass.
&&
LAT...LON 3929 12202 3930 12186 3914 12179 3913 12196
$$
CAC011-101-180535-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/CLUC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
736 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River At Colusa Bridge.
* At 6:45 PM Friday the stage was 64.7 feet.
* forecast to rise to near 66.0 ft near tomorrow noon then forecast
to fall below monitor stage of 63.0 ft sunday evening then forecast
to recede to near 63.0 ft sunday evening.
* Flood stage 70.0 ft
* Monitor stage 63.0 ft
* Impact...Near 65.0 feet, Water moves into the parking lot of Lovees
Landing. Lovees Landing is a trailer park on the river inside the
levee.
&&
LAT...LON 3923 12214 3922 12188 3907 12180 3905 12196
3922 12204
$$
CAC011-101-180535-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/TISC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
736 PM PST FRI DEC 16 2016
Forecast information for
Sacramento River At Tisdale Weir.
* At 7:15 PM Friday the stage was 48.0 feet.
* present overflow depth is about 2.5 ft then overflow depth at weir
increasing to 3.3 ft tomorrow evening then overflow depth at weir
decreasing to 2.7 ft sunday evening then overflow to remain near
depth of 2.7 ft thru late sunday evening.
* Flood stage 53.0 ft
* Monitor stage 45.5 ft
* Impact...Near 45.5 feet, Tisdale Weir crest elevation. Overflow
begins into the Tisdale Bypass. This water eventually ends up in
the Sutter Bypass.
&&
LAT...LON 3916 12193 3906 12173 3891 12162 3893 12193
$$
PowellWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this river flood warning went out at Dec 16, 10:30 AM PST, 4 hours 23 minutes earlier.
Area forecast discussion, Dec 16, 10:30 AM PST, 4 hours 23 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 1030 AM PST Fri Dec 16 2016 .SYNOPSIS... Showers ending over the Sierra today with only light additional snow accumulations. Freezing temperatures in the valley this weekend with dry conditions. Mainly dry next week except for a chance of light showers during mid week. A better chance of rain most areas by next Friday. && .Discussion... Secondary short wave energy will be rotating SEwd passing just S of our forecast area this afternoon/evening. With the SErn corner of our CWA in the NE quadrant of this energy, chances of showers will continue mainly from the I-80 corridor Swd, mainly affecting zones 67/69. Post frontal snow levels have lowered with about a 50/50 chance of seeing snow down to around 2800 to 3000 feet. Will also be looking at min temps next couple of mornings as temps will trend at/below freezing in the Valley. JHM .Previous Discussion... Satellite and radar indicating that the back edge of the cold front that brought significant precipitation to northern California on Thursday is now near the California Nevada border. Scattered light showers continue behind the front over the Sierra Cascade range. It appears from surface observations that snow levels over the 80/50 corridors of the Sierra have dropped to between 5000 and 6000 feet. Upper troughing over the Great Basin will produce cyclonic flow over the Northern Sierra so a threat of showers will continue there through the day. Cold air behind the front will bring a significant drop in snow levels today but additional snowfall will be quite light. A 6 mb surface gradient has developed between MFR and RDD this morning and a northerly wind has begun from about Chico northward and this northerly flow will spread southward today. Partly cloudy skies and a very cool airmass will keep daytime highs today a few degrees below normal. High pressure pushing in over the state will bring clearing skies over night. These clearing skies combined with a cold airmass will bring cold overnight temperatures to the north state tonight. Overnight minimums in the Sacramento valley will drop to around or below freezing. Short range models are showing a little fog from about Sacramento southward where winds will be lighter and ground moisture is plentiful from recent rains. Temperatures warm a little Saturday under mainly clear skies but still come in a little below normal. Surface winds weaken a little Sunday morning compared to early Saturday so Sunday morning could see slightly cooler temperatures still. Daytime highs will warm a bit more on Sunday under the ridge reaching right around normal for this time of year. The warming airmass should keep minimum temperatures in the valley Sunday night at near or above the freezing mark. Monday will see continued mostly sunny skies with daytime highs edging up just a bit more but still staying right around average for this time of year. && .EXTENDED DISCUSSION (Tuesday THROUGH Friday) Short wave trough moves through PacNW Tuesday with southern portions of wave bringing a slight chance of showers over the northern interior mountains. Short wave ridging moves through Wednesday for dry forecast. Stronger Pacific frontal system progged to move into Interior NorCal towards the end of next week. Models continue to show differences with timing and strength of system. However, both GFS/ECMWF showing fairly widespread precip possibility with this wave Thursday into early Friday, so have trended POPs up for this time period. && .AVIATION... Upr trof movs thru tda flwd by upr rdg tngt into Sat. Genly VFR conds nxt 24 hrs exc lcl MVFR/IFR/LIFR conds poss ovr Siernev tda. Lcl Nly sfc wnd gsts to 25 kts poss ovr Intr NorCal with lcl Wly sfc wnd gsts to 25 kts thru Delta tda. Lcl Wly sfc wnd gsts up to 35 kts poss ovr hyr mtn trrn tda. && .STO WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Local storm report, Dec 16, 9:41 AM PST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
941 AM PST FRI DEC 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 NW DONNER PEAK 39.33N 120.34W
12/16/2016 M2.0 INCH NEVADA CA DEPT OF HIGHWAYS
CALTRANS MEASURED 2 INCHES OF NEW SNOW AT DONNER PASS
REST AREA.
&&
EKLocal storm report, Dec 16, 9:44 AM PST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
944 AM PST FRI DEC 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW N KINGVALE 39.32N 120.43W
12/16/2016 M1.0 INCH NEVADA CA TRAINED SPOTTER
A WEATHER SPOTTER MEASURED 1 INCH OF SNOW AT KINGVALE
OVER THE PAST 24 HOURS.
&&
EKLocal storm report, Dec 16, 10:15 AM PST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1015 AM PST FRI DEC 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW KIRKWOOD 38.70N 120.07W
12/16/2016 M18.0 INCH EL DORADO CA PUBLIC
KIRKWOOD SKI RESORT MEASURED 12 INCHES OF SNOW OVER THE
PAST 24 HOURS AT 9800 FEET, 18 INCHES OVER THE PAST 48
HOURS. AT 7800 FEET, THEY MEASURED 3 INCHES OVER THE PAST
24 HOURS.
&&
EKThe office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 4:33 PM PST | Areal Flood Advisory | STO | Butte, Nevada, Placer, Plumas, Sierra, Yuba | 5 hr |
| Dec 15, 4:59 PM PST | Areal Flood Warning | STO | Amador, Butte, Colusa, El Dorado, Nevada, Placer and 6 more | 6 hr |
| Dec 15, 10:24 PM PST | Areal Flood Advisory | STO | Amador, Butte, El Dorado, Nevada, Placer, Plumas and 5 more | 3 hr |
| Dec 16, 2:23 AM PST | River Flood Warning | STO | Tehama | 26 hr |
| Dec 16, 2:23 AM PST | River Flood Warning | STO | Butte, Glenn | 35 hr |
| Dec 16, 3:26 PM PST | Freeze Watch | STO | 18 hr |
Nearby
River Flood Warnings in California, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.